# SDR ASOA2015052212891

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 36,446 hours, 33,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8 Ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 A/B FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.   R & R THE EMERGENCY LIGHT IAW AMM 33-51-10.  OPS CHECKED GOOD.
